# SDR DXTA2024012910743

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 8,484 hours, 6,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 17450LS00
- Part serial: 007342
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON IN THE ARMED POSITION INFLIGHT.  REPEAT WRITEUP.  REMOVED AND REPLACED FORWARD AND AFT EMERGENCY LIGHT BATTERIES AND PERFORMED IOPERATIONAL CHECK OF THE EMERGENCY BATTERIES REF AMM 33-52-01. OPS CHECK GOOD AT THIS TIME.
